# SDR SWAA2022061613459

- Difficulty date: May 30, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS847 TO BS867 AND RBL21.00; WL156 AFT CARGO COMPARTMENT 2022-291605 / [01] REPLACED WEB-INTERCOSTAL (SHIELD) LOCATED BETWEEN BS 847 TO BS 867 AND RBL 21.00 WL 156 AFT CARGO COMAPRTMENT IAW SRM B737-700 51-40-02 AND DRAWING 146A0081 SHEET 28 REV-A; SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED WEB-INTERCOSTAL (SHIELD) LOCATED BETWEEN BS 847 TO BS 867 AND RBL 21.00 WL 156 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DRAWING 146A0081 SHEET 28 REV-A; SEE INDIVIDUAL SIGNOFF BELOW.ITEM RII
